# SDR ASAA0110321

- Difficulty date: June 8, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FRAME AT BS 480, STRINGER 2R CRACKED.  REPAIRED PER EA.  (M)
